Search Results for: 14P

“Theory of Numbers” of a complete region

Ranjit Biswas Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 1—21 Download full paper: PDF, 2730 Kb Details Authors and affiliations Ranjit Biswas Department Department of Computer Science Jamia Hamdard University Hamdard Nagar, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading